Cureus · 2026
Deutetrabenazine and Modified Electroconvulsive Therapy for Tardive Dyskinesia With Recurrent Depression: A Case Report.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Wan Zhiying, Li Xiaofen, Fang Yu, Zeng Chao, Shen Meiyu
Аннотация
This study reports a case of tardive dyskinesia (TD) and depression in a patient with long-term use of antipsychotic and anticholinergic drugs, through the tapering and discontinuation of anticholinergic drugs and the concurrent use of deutetrabenazine combined with modified electroconvulsive therapy (MECT). Her TD symptoms have completely improved. The score on the Hamilton Depression Rating Scale (HAMD-17) has dropped from 20 points to eight points, and the depressive symptoms have improved by 60%. A 31-year-old woman with a mood disorder, treated with risperidone (dose range: 4 mL/day, duration: 11 months), olanzapine (dose range: 10 mg/day, duration: 11 months), and benztropine (dose range: 6 mg/day, duration: four months) for recurrent depression, developed lip twitching, bradykinesia, and worsened depression. Upon admission on February 4, benztropine was tapered and discontinued by February 22. A new regimen of deutetrabenazine combined with MECT was initiated on February 7. Following 15 days of this combined treatment, the patient's TD symptoms completely resolved. The HAMD-17 score dropped from 20 to eight, and the Brief Psychiatric Rating Scale (BPRS) score initially fluctuated but then stabilized and improved. No recurrence was observed during a 10-day follow-up post-discharge. This case study indicates that stopping anticholinergic drugs and using vesicular monoamine transporter 2 (VMAT2) inhibitors with MECT can quickly alleviate symptoms in patients with TD and mood disorders. Clinicians should be aware of the long-term motor disorder risks of antipsychotics, perform regular screenings, and focus on multi-target interventions. Future research should increase sample sizes to confirm the treatment's general applicability and long-term safety.